Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On two doubly even self-dual binary codes of length 160 and minimum weight 24

Title data

van Dijk, Marten ; Egner, Sebastian ; Greferath, Marcus ; Wassermann, Alfred:
On two doubly even self-dual binary codes of length 160 and minimum weight 24.
In: IEEE Transactions on Information Theory. Vol. 51 (2005) Issue 1 . - pp. 408-411.
ISSN 0018-9448
DOI: https://doi.org/10.1109/TIT.2004.839535

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 13:01
Last Modified: 06 Sep 2016 13:01
URI: https://eref.uni-bayreuth.de/id/eprint/18245